Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 85, NWS Lake Charles, LA

June 22, 2017Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jun 22, 2017, 11:01 AM CDT for Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana. It took effect at Jun 22, 2017, 11:51 AM CDT. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Jun 22, 2017, 11:01 AM CDT (16:01 UTC)
In effect from
Jun 22, 2017, 11:51 AM CDT
Expired
Jun 25, 2017, 7:00 AM CDT
In force
67 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Acadia Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 58 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mermentau River at Mermentau (MRML1). The gauge peaked at 4.03 ft at Jun 22, 2017, 7:00 PM CDT.

actionminormoderate24606/2206/2306/2406/2506/26
Action stage
4 ft
Minor stage
4 ft
Moderate stage
6 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08012150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

754 
WGUS44 KLCH 221601
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
1101 AM CDT Thu Jun 22 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Mermentau River Near Mermentau

...Observed Flooding Changed from Minor to Moderate Severity for the 
following rivers in Louisiana...
...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Louisiana...
  Calcasieu River Near Salt Water Barrier

LAC019-230601-
/O.CON.KLCH.FL.W.0083.000000T0000Z-000000T0000Z/
/LCHL1.2.ER.170621T1931Z.170622T1400Z.000000T0000Z.NO/
1101 AM CDT Thu Jun 22 2017

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 the Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 6.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 6.0 feet 
  by tomorrow morning.
* Impact...At stages near 6.0 feet...Significant flooding of 
  numerous recreational camps and homes will occur. River Road and 
  much of Mims Road are impassable.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.


&&
 
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332

$$

LAC001-053-113-230601-
/O.NEW.KLCH.FL.W.0085.170622T1651Z-170625T1200Z/
/MRML1.1.ER.170622T1651Z.170623T0600Z.170625T0000Z.NO/
1101 AM CDT Thu Jun 22 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Mermentau River Near Mermentau.
* until Sunday morning...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 4.5 feet by after midnight tomorrow. the river will
  fall below flood stage by Saturday evening.
* Impact...At stages near 5.5 feet...A few recreational camps and 
  residences are subject to flooding.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266

$$
3 follow-up statements
116 
WGUS84 KLCH 221608
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1108 AM CDT Thu Jun 22 2017

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  
  Sabine River Near Deweyville

...The Flood Warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Salt Water Barrier
  Mermentau River Near Mermentau
  Atchafalaya River At Morgan City
  Calcasieu River At Old Town Bay

LAC019-230608-
/O.EXT.KLCH.FL.W.0081.000000T0000Z-170628T0936Z/
/OTBL1.1.ER.170621T1448Z.170623T1200Z.170627T0936Z.NO/
1108 AM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At  5:00 AM Thursday the stage was 5.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 5.5 feet by 
  tomorrow morning. The river will fall below flood stage Tuesday 
  morning.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable. Calcasieu River from the Saltwater Barrier to the 
  parish line may be closed to recreational boat traffic.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.


&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

LAC019-230608-
/O.CON.KLCH.FL.W.0083.000000T0000Z-000000T0000Z/
/LCHL1.2.ER.170621T1931Z.170622T1400Z.000000T0000Z.NO/
1108 AM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 6.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 6.0 feet 
  by tomorrow morning.
* Impact...At stages near 6.0 feet...Significant flooding of 
  numerous recreational camps and homes will occur. River Road and 
  much of Mims Road are impassable.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.


&&
 
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332

$$

LAC099-101-230608-
/O.EXT.KLCH.FL.W.0082.000000T0000Z-170625T1200Z/
/MCGL1.1.ER.000000T0000Z.170622T1200Z.170625T0600Z.NO/
1108 AM CDT Thu Jun 22 2017

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Atchafalaya River At Morgan City.
* until Sunday morning...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 6.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 6.6 feet by this 
  afternoon. The river will fall below flood stage early Sunday 
  morning.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced. In addition, backwater flooding could 
  potentially impact portions areas around Lake Palourde and 
  Stephensville.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.


&&
 
LAT...LON 2997 9124 2980 9110 2939 9113 2951 9154
      2986 9139 2995 9147

$$

LAC001-053-113-230608-
/O.CON.KLCH.FL.W.0085.170622T1651Z-170625T1200Z/
/MRML1.1.ER.170622T1651Z.170623T0600Z.170625T0000Z.NO/
1108 AM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until Sunday morning...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 4.5 feet by after midnight tomorrow.The river will 
  fall below flood stage by Saturday evening.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266

$$

LAC011-019-TXC351-361-230608-
/O.EXT.KLCH.FL.W.0084.170623T1800Z-000000T0000Z/
/DWYT2.1.ER.170623T1800Z.170626T0600Z.000000T0000Z.NO/
1108 AM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Sabine River Near Deweyville.
* from Friday afternoon until further notice...or until the warning 
  is cancelled.
* At  9:45 AM Thursday the stage was 20.6 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 24.6 feet by early Monday morning. 
  additional rises are possible thereafter.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.


&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$
598 
WGUS84 KLCH 230204
FLSLCH


Flood Statement
National Weather Service Lake Charles La
904 PM CDT Thu Jun 22 2017

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Mermentau River Near Mermentau
  Sabine River Near Deweyville

...The Flood Warning continues for the following rivers in 
Louisiana..
  Calcasieu River At Old Town Bay
  Calcasieu River Near Salt Water Barrier

LAC019-231604-
/O.CON.KLCH.FL.W.0081.000000T0000Z-170628T0936Z/
/OTBL1.1.ER.170621T1448Z.170622T2300Z.170627T0936Z.NO/
904 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until late Tuesday night...or until the warning is cancelled.
* At  6:00 PM Thursday the stage was 5.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday morning.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes 
  impassable. Calcasieu River from the Saltwater Barrier to the 
  parish line may be closed to recreational boat traffic.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

LAC019-231604-
/O.CON.KLCH.FL.W.0083.000000T0000Z-000000T0000Z/
/LCHL1.2.ER.170621T1931Z.170622T1400Z.000000T0000Z.NO/
904 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 5.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 6.0 feet by 
  tomorrow morning. Additional rises may be possible thereafter.
* Impact...At stages near 6.0 feet...Significant flooding of 
  numerous recreational camps and homes will occur. River Road and 
  much of Mims Road are impassable.
* Impact...At stages near 5.5 feet...Access roads including River 
  Road in North Lake Charles and Mims Road in Westlake become 
  impassable to some vehicles.
* Impact...At stages near 5.0 feet...River Road in North Lake 
  Charles and Mims Road in Westlake are flooded. Extensive marshland 
  flooding will occur.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.

&&
 
LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335 3035 9332

$$

LAC001-053-113-231604-
/O.EXT.KLCH.FL.W.0085.000000T0000Z-170624T0600Z/
/MRML1.1.ER.170622T1907Z.170623T0000Z.170623T1800Z.NO/
904 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Mermentau River Near Mermentau.
* until late Friday night...or until the warning is cancelled.
* At  8:15 PM Thursday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
  river will occur.

&&
 
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266

$$

LAC011-019-TXC351-361-231603-
/O.EXT.KLCH.FL.W.0084.170624T0600Z-000000T0000Z/
/DWYT2.1.ER.170624T0600Z.170628T0000Z.000000T0000Z.NO/
904 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Sabine River Near Deweyville.
* from late Friday night until further notice...or until the warning 
  is cancelled.
* At  7:45 PM Thursday the stage was 21.6 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by early Saturday morning and 
  continue to rise to near 24.6 feet by Tuesday evening. additional 
  rises are possible thereafter.
* Impact...At stages near 25.0 feet...Lowest roads beside the river 
  flood around Deweyville and subject to being closed. In addition, 
  low-lying roads in Southwest Beauregard Parish are flooded 
  including Robert Clark Road. Flooding occurs on the south side of 
  Niblett Bluff Park with access roads to camp houses cut off around 
  the park. Access roads to the river in Northeastern Orange County 
  become flooded.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$
282 
WGUS84 KLCH 231423
FLSLCH


Flood Statement
National Weather Service Lake Charles La
923 AM CDT Fri Jun 23 2017

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau

LAC001-053-113-231453-
/O.CAN.KLCH.FL.W.0085.000000T0000Z-170624T0600Z/
/MRML1.1.ER.170622T1907Z.170623T0000Z.000000T0000Z.NO/
923 AM CDT Fri Jun 23 2017

The Flood Warning is cancelled for
  The Mermentau River Near Mermentau.
* At  9:15 AM Friday the stage was 3.8 feet.
* Flood stage is 4.0 feet.


&&
 
LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276 3025 9266

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:37 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 22, 6:37 AM CDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
637 AM CDT Thu Jun 22 2017

.DISCUSSION...
For the 22/12Z TAF issuance.

&&

.AVIATION...
The center of Tropical Storm Cindy is moving through Southwest
Louisiana and will continue to move just east of the Sabine River
through the day. Rain bands around the system will affect the
terminals, with gusty winds and occasional moderate to heavy
rainfall. MVFR to IFR conditions will occur through the day.
Improvement is noted after 23/00Z with conditions up to VFR
possible.

Rua

&&

.PREV DISCUSSION... /issued 525 AM CDT Thu Jun 22 2017/

DISCUSSION...
Per the latest update from the National Hurricane Center, Tropical
Storm Cindy made landfall between Cameron and Port Arthur during
the early morning hours this morning. Cindy is currently moving to
the north and a turn toward the northeast is expected throughout
the day today.

The primary threat for our region today will continue to be the
potential for heavy rainfall associated with the tropical
rainbands to produce flash flooding. Three to five inches of
rainfall with localized higher amounts will be possible with the
stronger rainbands.

Tropical storm force wind gusts will be the secondary hazard for
the region today. Tropical Storm Cindy is forecast to quickly
weaken through the day as the center moves onshore. Therefore,
the likelihood of tropical storm force winds will steadily decline
throughout the day. However, the pressure gradient over the
region will result in winds of 20-30 MPH continuing through this
evening. A Wind Advisory is in effect for the inland portions of
CWA and will likely be expanded to include areas currently covered
by the Tropical Storm Warning if/when it is dropped later on
today. The steady southerly fetch of winds to the east of the
center of circulation will also result in continued minor coastal
flooding.

In addition to heavy rains and gusty winds, there will also be a
tornado threat with the tropical rainbands progressing across the
region today. While it can't be ruled out for the entire area,
the greatest potential for a tornado will be for areas east of a
line extending roughly from Gueydan north to Alexandria.

The remnants of Cindy are forecast to lift out of the region this
evening and into the Tennessee River Valley by Friday afternoon.
However, abundant tropical moisture will remain in place through
the weekend resulting in elevated chances for showers and
thunderstorms.

MARINE...
The center of Tropical Storm Cindy has made landfall this morning
and will continue to lift to the north and northeast through
today. However, a strong pressure gradient will result in winds
and seas remaining elevated. Small Craft Advisory criteria
conditions are expected over the coastal waters and inland bays
and lakes through at least Friday morning. The pressure gradient
is expected to decrease through the day on Friday resulting in
improving conditions over the coastal waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  82  76  85  75 /  90  70  70  60
LCH  82  80  88  77 /  90  60  60  50
LFT  83  77  86  76 /  90  50  60  40
BPT  82  79  88  77 /  80  60  50  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ027>033-041>045-
     052>055-073-074.

     Tropical Storm Warning for LAZ041>045-052>055-073-074.

     Wind Advisory until 7 PM CDT this evening for LAZ027>033.

TX...Flash Flood Watch through this evening for TXZ180-201-215-216-
     259>262.

     Tropical Storm Warning for TXZ201-215-216-261-262.

     Wind Advisory until 7 PM CDT this evening for TXZ180-259-260.

GM...Tropical Storm Warning for GMZ430-432-435-450-452-455-470-472-
     475.

     Small Craft Advisory from 7 PM this evening to 7 AM CDT Friday
     for GMZ430-432-435-450-452-455-470-472-475.

&&

AVIATION...07
Hazardous weather outlook, Jun 22, 5:45 AM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
545 AM CDT Thu Jun 22 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
231045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
545 AM CDT Thu Jun 22 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

Heavy rainfall and flooding will be possible with the stronger
tropical rainbands impacting the region. In addition, the tropical
rain bands will be capable of producing tropical storm force wind
gusts and one or two tornadoes.

Elevated southerly winds will result in continued coastal flooding
across portions of Louisiana through the day today.

For more detailed information about specific hazards, please
consult www.weather.gov/lch

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There will be a chance of showers and thunderstorms each day
Friday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of significant weather
impacts to the National Weather Service.

GMZ430-432-435-450-452-455-470-472-475-231045-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
545 AM CDT Thu Jun 22 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Tropical storm force winds and elevated seas are expected to
continue over the coastal waters today and tonight.

For more detailed information about specific hazards, please
consult www.weather.gov/lch

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small Craft Advisory conditions are expected to persist through at
least Friday morning across the coastal waters. Winds and seas are
expected to improve by Friday night.

There will also be a chance for showers and thunderstorms over
the coastal waters each day Friday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of significant weather
impacts to the National Weather Service.

In the hours before

Local storm report, Jun 22, 5:50 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
550 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WIND AT 35
            KNOTS...40 MPH...WITH GUST TO 39 KNOTS...45 MPH.

0430 AM     COASTAL FLOOD    CAMERON                 29.80N 93.30W
06/22/2017                   CAMERON            LA   BROADCAST MEDIA

            VIDEO FROM LOCAL MEDIA SHOWS WATER ACROSS HIGHWAY 27 IN
            CAMERON. NOS GAUGE AT CALCASIEU PASS RECORDED THE ACTUAL
            TIDE HEIGHT OF 4.87 FEET MLLW AT 148 AM AND HAS BEEN
            ABOVE 4 FEET MLLW SINCE MIDNIGHT.

0500 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WIND AT 34
            KNOTS...39 MPH...WITH GUST TO 43 KNOTS...49 MPH.

0524 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WIND AT 37
            KNOTS...43 MPH...WITH GUST TO 47 KNOTS...54 MPH.

&&

JRUA
Local storm report, Jun 22, 6:44 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
644 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TROPICAL STORM   1 ESE LAKE CHARLES REGI 30.12N 93.21W
06/22/2017                   CALCASIEU          LA   ASOS

            KLCH ASOS MEASURED SUSTAINED WINDS OF 35 KNOTS...40
            MPH...AND GUST TO 45 KNOTS...52 MPH.

&&

JRUA
Local storm report, Jun 22, 6:49 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
649 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WINDS OF
            42 KNOTS...48 MPH...AND GUST TO 54 KNOTS...62 MPH.

&&

JRUA
Local storm report, Jun 22, 6:50 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
650 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WIND AT 35
            KNOTS...40 MPH...WITH GUST TO 39 KNOTS...45 MPH.

0430 AM     COASTAL FLOOD    CAMERON                 29.80N 93.30W
06/22/2017                   CAMERON            LA   BROADCAST MEDIA

            VIDEO FROM LOCAL MEDIA SHOWS WATER ACROSS HIGHWAY 27 IN
            CAMERON. NOS GAUGE AT CALCASIEU PASS RECORDED THE ACTUAL
            TIDE HEIGHT OF 4.87 FEET MLLW AT 148 AM AND HAS BEEN
            ABOVE 4 FEET MLLW SINCE MIDNIGHT.

0500 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WIND AT 34
            KNOTS...39 MPH...WITH GUST TO 43 KNOTS...49 MPH.

0524 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WIND AT 37
            KNOTS...43 MPH...WITH GUST TO 47 KNOTS...54 MPH.

0536 AM     TROPICAL STORM   3 SW CAMERON            29.77N 93.34W
06/22/2017                   CAMERON            LA   C-MAN STATION

            NOS GAUGE AT CALCASIEU PASS MEASURED SUSTAINED WINDS OF
            42 KNOTS...48 MPH...AND GUST TO 54 KNOTS...62 MPH.

0620 AM     TROPICAL STORM   1 ESE LAKE CHARLES REGI 30.12N 93.21W
06/22/2017                   CALCASIEU          LA   ASOS

            KLCH ASOS MEASURED SUSTAINED WINDS OF 35 KNOTS...40
            MPH...AND GUST TO 45 KNOTS...52 MPH.

&&

JRUA
Local storm report, Jun 22, 7:17 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
717 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TROPICAL STORM   4 ESE LAKE CHARLES      30.20N 93.14W
06/22/2017                   CALCASIEU          LA   AWOS

            THE AWOS AT CHENAULT AIRPORT...KCWF...MEASURED SUSTAINED
            WIND AT 35 KNOTS...40 MPH...WITH GUST TO 43 KNOTS...49
            MPH.

&&

JRUA
Local storm report, Jun 22, 10:58 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1058 AM CDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     STORM SURGE      FRESHWATER CITY         29.55N 92.31W
06/22/2017  M4.23 FT         VERMILION          LA   C-MAN STATION

            ABOVE MEAN HIGH HIGH WATER

0136 AM     STORM SURGE      4 SE SABINE PASS        29.69N 93.84W
06/22/2017  M2.77 FT         JEFFERSON          TX   C-MAN STATION

            ABOVE MEAN HIGH HIGH WATER.

0142 AM     STORM SURGE      1 E SABINE PASS         29.73N 93.87W
06/22/2017  M2.44 FT         CAMERON            LA   C-MAN STATION

            ABOVE MEAN HIGH HIGH WATER.

0148 AM     STORM SURGE      3 SW CAMERON            29.77N 93.34W
06/22/2017  M2.94 FT         CAMERON            LA   C-MAN STATION

            ABOVE MEAN HIGH HIGH WATER

0336 AM     SNOW             14 SE BURNS POINT       29.45N 91.34W
06/22/2017  M3.5 INCH        ST. MARY           LA   C-MAN STATION

            ABOVE MEAN HIGH HIGH WATER

0530 AM     STORM SURGE      6 S GROVES              29.87N 93.93W
06/22/2017  M1.93 FT         JEFFERSON          TX   C-MAN STATION

            ABOVE MEAN HIGH HIGH WATER.

0736 AM     STORM SURGE      5 SE SULPHUR            30.18N 93.30W
06/22/2017  M2.98 FT         CALCASIEU          LA   C-MAN STATION

            BULK TERMINAL STATION MEASURED 2.976 FT ABOVE MEAN HIGH
            HIGH WATER

0744 AM     NON-TSTM WND DMG 5 N LAKE CHARLES        30.28N 93.20W
06/22/2017                   CALCASIEU          LA   BROADCAST MEDIA

            SOCIAL MEDIA IMAGE SHOWED A TREE DOWN IN THE ROAD ON OLD
            HIGHWAY 171 IN NORTH LAKE CHARLES.

0806 AM     STORM SURGE      LAKE CHARLES            30.21N 93.20W
06/22/2017  M3.24 FT         CALCASIEU          LA   C-MAN STATION

            LAKE CHARLES STATION MEASURED 3.241 FEET ABOVE MEAN HIGH
            HIGH WATER.

0934 AM     STORM SURGE      6 NW AVERY ISLAND       29.95N 91.99W
06/22/2017  E4.00 FT         IBERIA             LA   BROADCAST MEDIA

            BROADCAST MEDIA POSTED PICTURES OF FLOODING OUTSIDE A
            RESIDENTS HOME IN DELCAMBRE. RESIDENT ESTIMATED WATER
            RISE TO BE BETWEEN 1 AND 4 FEET.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:05 PM CDTRiver Flood WarningLCHCalcasieu4 days
Jun 21, 9:05 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu10 days
Jun 21, 10:41 PM CDTSmall Craft AdvisoryLCH38 hr
Jun 22, 8:19 AM CDTAreal Flood AdvisoryLCHAcadia, Cameron, Jefferson Davis, Vermilion116 min
Jun 22, 10:02 AM CDTAreal Flood AdvisoryLCHAcadia, Cameron, Jefferson Davis, Saint Landry, Vermilion118 min
Jun 22, 10:06 AM CDTSpecial Marine WarningLCH114 min
Jun 22, 10:57 AM CDTCoastal Flood WarningLCHCameron8 hr
Jun 22, 3:29 PM CDTCoastal Flood AdvisoryLCHCameron7 hr

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.